RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 24, Issue 2  


RESEARCH ARTICLE
Some properties of the nilradical and non-nilradical graphs over finite commutative ring $\mathbb{Z}_n$
Shalini Chandra, Om Prakash, Sheela Suthar
181
On the genus of the annihilator graph of a commutative ring
T. Tamizh Chelvam, K. Selvakumar
191
Some remarks on $\Phi$-sharp modules
Ahmad Yousefian Darani, Mahdi Rahmatinia
209
Embeddings of (proper) power graphs of finite groups
A. Doostabadi, M. Farrokhi D.G.
221
Weak factorization systems and fibrewise regular injectivity for actions of pomonoids on posets
Farideh Farsad, Ali Madanshekaf
235
The edge chromatic number of $\Gamma_{I}(R)$
R. Kala, A. Mallika, K. Selvakumar
250
On disjoint union of $\mathrm{M}$-graphs
Sergiy Kozerenko
262
Lattice rings: an interpretation of $L$-fuzzy rings as habitual algebraic structures
Leonid A. Kurdachenko, Igor Ya. Subbotin, Viktoriia S. Yashchuk
274
Dickson's theorem for Bol loops
Yuri Movsisyan
297
On the difference between the spectral radius and the maximum degree of graphs
Mohammad Reza Oboudi
302
On locally finite groups whose cyclic subgroups are $\mathrm{GNA}$-subgroups
Aleksandr A. Pypka
308
Total global neighbourhood domination
S. V. Siva Rama Raju, I. H. Nagaraja Rao
320
A note on simplicity of contact Lie algebras over $\operatorname{GF}(2)$
Chia Zargeh
331
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020